Translator Disclaimer
April 1991 Solutions of the (generalized) Korteweg-de Vries equation in the Bergman and the Szegö spaces on a sector
Nakao Hayashi
Duke Math. J. 62(3): 575-591 (April 1991). DOI: 10.1215/S0012-7094-91-06224-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 3 • April 1991
Back to Top